MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8216-50
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred over the last few years from the date manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-4316.Batch/lot number: 16920411.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient spinal cord stimulation (scs) leads were fractured due to patient fell several times.The patient underwent lead replacement procedure and was doing well post operatively.The explanted device components were not returned.

Brand Name
ARTISAN?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
*   91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25156599
Report Number3006630150-2026-03103
Device Sequence Number9325229
Product Code LGW
UDI-Device Identifier08714729779902
UDI-Public(01)08714729779902(17)160219(10)16739512
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/19/2016
Device Model NumberSC-8216-50
Device Catalogue NumberSC-8216-50
Device Lot Number16739512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/26/2026
Date Device Manufactured02/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale